# SDR SWAA2025111032885

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 59,544 hours, 36,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR CHAIN HANGING DOWN.   REMOVED AND REPLACED THE SLIDE LATCH ASSY FROM THE L1 DOOR ESCAPE SLIDE.
